# SDR HEEA079961

- Difficulty date: June 7, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- Aircraft time: 12,731 hours
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249995
- Part serial: A61954
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, EXPERIENCED A TORQUE SPLIT. MAINTENANCE REPLACED THE #1 ENGINE GOVERNOR DUE TO LOW SIDE FAILURE.
